Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 249, NWS Memphis, TN

June 4, 20124 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 4, 2012, 3:28 AM CDT for 4 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 3:28 AM CDT (08:28 UTC)
Expired
Jun 4, 2012, 4:15 AM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Cross County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WUUS54 KMEG 040828
SVRMEG
ARC035-037-111-123-040915-
/O.NEW.KMEG.SV.W.0249.120604T0828Z-120604T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 415 AM CDT

* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM PRODUCING DIME SIZE HAIL AND DESTRUCTIVE WINDS 
  IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF  
  HICKORY RIDGE...OR 12 MILES SOUTHEAST OF NEWPORT...AND MOVING      
  SOUTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  PARKIN...WYNNE AND VILLAGE CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3567 9105 3567 9104 3537 9036 3502 9067
      3526 9105
TIME...MOT...LOC 0828Z 305DEG 43KT 3547 9105

$$
1 follow-up statement
637 
WWUS54 KMEG 040851
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT MON JUN 4 2012

ARC111-040901-
/O.CAN.KMEG.SV.W.0249.000000T0000Z-120604T0915Z/
POINSETT AR-
351 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POINSETT COUNTY
IS CANCELLED...

AT 351 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3544 9105 3544 9051 3537 9036 3508 9061
      3530 9105
TIME...MOT...LOC 0851Z 302DEG 43KT 3537 9071

$$

ARC035-037-123-040915-
/O.CON.KMEG.SV.W.0249.000000T0000Z-120604T0915Z/
CRITTENDEN AR-CROSS AR-ST. FRANCIS AR-
351 AM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTH CENTRAL ST. FRANCIS...CROSS AND NORTHWESTERN CRITTENDEN
COUNTIES...

AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR MERSMAN...OR 11 MILES NORTH
OF WYNNE...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
PARKIN...WYNNE...HYDRICK...BRUSHY LAKE...MERSMAN...BIRDEYE...
MONTEREY...COLTON...TOGO...COLDWATER...TWIST...TILTON AND FAIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3544 9105 3544 9051 3537 9036 3508 9061
      3530 9105
TIME...MOT...LOC 0851Z 302DEG 43KT 3537 9071

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:38 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 3, 11:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 PM CDT SUN JUN 3 2012

.DISCUSSION...

UPDATED FOR 06Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 1051 PM CDT SUN JUN 3 2012/

UPDATE...

LAST BIT OF THE SEVERE THUNDERSTORM LINE SHOULD EXIT CWA IN THE
NEXT 1 TO 2 HOURS. MODELS INDICATE ANOTHER MCS MAY DEVELOP OVER
NORTHWEST ARKANSAS/NORTHEAST OKLAHOMA OVERNIGHT. THE MCS WOULD
MOVE INTO THE MIDSOUTH BY MORNING. WILL KEEP LIKELY POPS ACROSS
THE NORTH AS A RESULT. NEED TO MAKE SOME MODIFICATIONS TO THE LOWS
BUT OTHER THAN NO FURTHER UPDATES ARE NEEDED BESIDES CLEARING
WATCH BEHIND THE LINE.

KRM

DISCUSSION... /ISSUED 348 PM CDT SUN JUN 3 2012/

FORECAST FOCUS ON CONVECTIVE POTENTIAL THROUGH TUESDAY.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

CONVECTIVE TRENDS ARE BEING CLOSELY MONITORED THIS AFTERNOON FOR
POSSIBLE RAPID REDEVELOPMENT OF THUNDERSTORMS OVER NORTHERN
ARKANSAS. MCV INDUCED OUTFLOWS AND THE SYNOPTIC WARM FRONT HAVE
LED TO STRONG DIFFERENTIAL HEATING OVER THIS REGION WITH MID 90S
ACROSS MUCH OF ARKANSAS BENEATH VERY STEEP MID LEVEL LAPSE RATES
ASSOCIATED WITH EML. ALTHOUGH CAPPED...THIS HAS LED TO EXTREMELY
UNSTABLE CONDITIONS TO THE SOUTH OF THE FRONT WITH MLCAPE VALUES
IN EXCESS OF 3500-4000 J/KG AND SBLI VALUES OF -10C. WITH BACKED
FLOW NORTH OF THE BOUNDARY...THE MAGNITUDE OF SHEAR IS GREATER
NORTH BUT INSTABILITY IS CONSIDERABLY LOWER. APPEARS THE BEST
CHANCE FOR STORMS WILL BE ALONG THIS BOUNDARY WHERE INSTABILITY
/UNCAPPED/ AND SHEAR ARE BEST JUXTAPOSED ACROSS NORTHERN
ARKANSAS...WITH THE THREAT FOR VERY LARGE HAIL INITIALLY...
THEN BECOMING A DAMAGING WIND THREAT WITH TIME AS STORMS CONGEAL
INTO A FORWARD PROPAGATING MCS. THIS MCS WOULD THEN RAKE ACROSS
THE NORTHERN AND CENTRAL PORTIONS OF THE MIDSOUTH - NAMELY SERN
MO/NERN AR/WRN TN/FAR NRN MS LATER THIS EVENING AND OVERNIGHT.
RAISED POPS IN THESE AREAS TO 70 PCT.

THE MCS MAY STILL BE ONGOING MONDAY MORNING ACROSS THE EASTERN
AREAS. REMAINING UNCERTAINTY ABOUT TONIGHT/S CONVECTIVE EVOLUTION
AMPLIFIES THE UNCERTAINTY FOR MONDAY. ATTM IT LOOKS LIKE RETURN
FLOW BEHIND THE MORNING MCS SHOULD ALLOW THE ATMOSPHERE TO RECOVER
QUICKLY...WITH STRONG HEATING EXPECTED AND TEMPERATURES RISING
BACK INTO THE 90S. ADDITIONAL SCATTERED DEVELOPMENT IS PROBABLE
THROUGH THE DAY ALONG ANY BOUNDARIES LEFT OVER FROM TONIGHT AND
NEAR THE SYNOPTIC FRONT IN THE PRESENCE OF 3000+ J/KG CAPE. WIND
SHEAR AGAIN IS RATHER WEAK SO MULTICELLULAR CLUSTERS CAPABLE OF
WIND DAMAGE APPEARS TO BE THE MAIN THREAT.

A TROUGH WILL BEGIN TO DIG DOWN THE EAST COAST...FORCING THE
SYNOPTIC FRONT FURTHER SOUTH FOR MONDAY NIGHT AND TUESDAY.
THUS...CONTINUED TO TAPER OFF POPS FROM NORTH TO SOUTH DURING THIS
TIME.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

MODELS REMAIN AT ODDS WITH HOW FAR SOUTH TO TAKE THE FRONT THROUGH
EARLY NEXT WEEK. THE ECMWF IS THE ONLY REMAINING MODEL TO KEEP
MENTIONABLE POPS ACROSS NORTHERN MISSISSIPPI DURING THIS TIME WITH
THE NAM/DGEX/GFS/GEM ALL INDICATING A DRIER NORTHEAST FLOW. SEEMS
THE CONSENSUS WITH SURROUNDING OFFICES WAS TO REMOVE POPS FOR MUCH
OF THE LONG TERM BUT WOULD NOT BE SURPRISED TO SEE THE ECMWF PAN
OUT...ESPECIALLY GIVEN THE TIME OF YEAR.

A LARGE RIDGE LOOKS TO BUILD OVER THE CENTRAL U.S. FOR LATE WEEK
AND NEXT WEEKEND. THIS WILL BRING INCREASING TEMPERATURES THROUGH
AT LEAST SATURDAY...HOWEVER BOTH THE GFS AND ECMWF SHOW INCREASING
TROPICAL MOISTURE BY NEXT SUNDAY WITH LOWER 925 MB TEMPS ADVECTING
WITH IT NORTHWARD INTO MISSISSIPPI. INTRODUCED A SLIGHT CHANCE FOR
STORMS OVER NORTHERN MISSISSIPPI SUNDAY.

BORGHOFF

&&

.AVIATION...

06Z TAF CYCLE

MCS GETTING READY TO EXIT THE REGION LEAVING BEHIND SOME QUICKLY
DIMINISHING STRATIFORM RAIN. EXPECT A FEW QUIET HOURS BEFORE
UPSTREAM DEVELOPMENT OVER NE OK/NW AR/SW MO BEGINS TO MOVE INTO
THE REGION. THE BOUNDARY THAT HAS BEEN LAID DOWN BY THE CURRENT
MCS MOVING THROUGH THE MIDSOUTH MAY ENCOURAGE THE NEXT MCS TO TAKE
A MORE SOUTHERLY TRACK. AS A RESULT CONFIDENCE IN THE LATE NIGHT
TEMPO GROUP FOR TSRAS HAS DECREASED. HAVE DECIDED TO JUST GO WITH
VCTS FOR NOW AT KMEM...KJBR AND KTUP ROUGHLY FROM 04/08Z-04/15Z.
KMKL IS LOCATED IN THE HEART OF THE COLD POOL SO PULLED MENTION OF
THUNDER THERE AFTER 04/07Z. KMKL COULD HAVE SOME LOW CLOUDS/FOG
TOWARD SUNRISE. CONCERNING REDEVELOPMENT MONDAY AFTN...CONFIDENCE
NOT PARTICULARLY HIGH WITH REGARD TO TSRA CHANCES OR TIMING SO
OPTED TO LEAVE OUT MENTION FOR NOW .

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  73  91  71  87 /  70  50  40  10
MKL  64  87  64  85 /  70  60  30  10
JBR  68  92  66  87 /  70  50  20  10
TUP  71  89  69  87 /  60  50  50  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 3, 7:20 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT SUN JUN 3 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
720 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM
COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WINDS WILL
BE THE MAIN THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE
FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND
TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY.

BORGHOFF

In the hours before

Local storm report, Jun 4, 12:37 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND DMG     MICHIE                  35.06N 88.43W
06/04/2012                   MCNAIRY            TN   LAW ENFORCEMENT

            MULTIPLE TREES/POWERLINES DOWN AT INTERSECTION OF ROUTE
            224 AND HWY 57 AND ON TULU AND MICHIE ROAD.

&&

CJC
Local storm report, Jun 4, 12:42 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     2 NE DOSKIE             34.93N 88.27W
06/03/2012                   TISHOMINGO         MS   BROADCAST MEDIA

            NUMEROUS TREES DOWN IN NORTH CROSSROADS AREA WITH A
            REPORT OF ONE TRAPPED DUE TO A TREE ON A HOME.

&&

CJC
Local storm report, Jun 4, 12:53 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

0130 PM     HAIL             W GLEN                  34.87N 88.50W
06/03/2012  E0.50 INCH       ALCORN             MS   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER

0650 PM     TSTM WND GST     1 S SELMER              35.16N 88.59W
06/03/2012  E60.00 MPH       MCNAIRY            TN   TRAINED SPOTTER

            WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
            SELMER

0712 PM     HAIL             SMITHVILLE              36.08N 91.30W
06/03/2012  E4.50 INCH       LAWRENCE           AR   FIRE DEPT/RESCUE

            41/2 INCH SIZED HAIL REPORTED IN SMITHVILLE.

0715 PM     HAIL             SMITHVILLE              36.08N 91.30W
06/03/2012  E1.25 INCH       LAWRENCE           AR   TRAINED SPOTTER

            HAIL JUST SLIGHTLY LARGER THAN HALF DOLLAR SIZE REPORTED
            IN SMITHVILLE.

0743 PM     HAIL             2 N CORINTH             34.97N 88.52W
06/03/2012  E0.88 INCH       ALCORN             MS   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL JUST SOUTH OF TENNESSEE
            MISSISSIPPI BORDER NORTH OF CORINTH.

0744 PM     HAIL             BATH SPRINGS            35.44N 88.09W
06/03/2012  E1.75 INCH       DECATUR            TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL IN BATH SPRINGS.

0800 PM     TORNADO          GOSNELL                 35.96N 89.97W
06/03/2012                   MISSISSIPPI        AR   TRAINED SPOTTER

            POSSIBLE TORNADO NEAR GOSNELL.

0801 PM     TORNADO          EGYPT                   35.87N 90.95W
06/03/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            POSSIBLE TORNADO NEAR EGYPT.

0804 PM     HAIL             SSE HORNERSVILLE        36.04N 90.11W
06/03/2012  E1.00 INCH       DUNKLIN            MO   TRAINED SPOTTER

            QUARTER SIZED HAIL SOUTH OF HORNERSVILLE 1/4 MILE SOUTH
            OF ROUTE Y IN DUNKLIN COUNTY.

0806 PM     TSTM WND DMG     5 S JONESBORO           35.75N 90.69W
06/03/2012                   CRAIGHEAD          AR   TRAINED SPOTTER

            TREES DOWN ACROSS CR 766 AT US 141.

0819 PM     HAIL             STEELE                  36.08N 89.85W
06/03/2012  M1.75 INCH       PEMISCOT           MO   TRAINED SPOTTER

            GOLFBALL SIZED HAIL AT INTERSECTION OF HWY 61 AND HWY M.

0823 PM     TORNADO          BAY                     35.74N 90.56W
06/03/2012                   CRAIGHEAD          AR   AMATEUR RADIO

            POSSIBLE TORNADO NEAR BAY.

0830 PM     TSTM WND DMG     4 WSW JONESBORO         35.80N 90.75W
06/03/2012                   CRAIGHEAD          AR   TRAINED SPOTTER

            GRAIN CART OVER TURNED IN THE MIDDLE OF CR 160 AND CR155.

0834 PM     FUNNEL CLOUD     TRUMANN                 35.67N 90.52W
06/03/2012                   POINSETT           AR   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED IN TRUMANN.

0845 PM     HAIL             PARSONS                 35.65N 88.12W
06/03/2012  M0.75 INCH       DECATUR            TN   EMERGENCY MNGR

            PENNY SIZED HAIL IN PARSONS...BIBLE HILL ROAD AREA.

0848 PM     FUNNEL CLOUD     MILAN                   35.92N 88.75W
06/03/2012                   GIBSON             TN   PUBLIC

            FUNNEL CLOUD SPOTTED IN MILAN.

0855 PM     HAIL             MICHIE                  35.06N 88.43W
06/03/2012  M1.75 INCH       MCNAIRY            TN   TRAINED SPOTTER

            GOLF BALL SIZED HAIL NEAR MICHIE.

0954 PM     HAIL             4 W CORDOVA             35.15N 89.85W
06/03/2012  E0.50 INCH       SHELBY             TN   PUBLIC

            1/4 TO 1/2 INCH HAIL NEAR CORDOVA.

1040 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
06/03/2012  E60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

            60 MPH WIND GUSTS IN BOLIVAR.

1110 PM     TSTM WND DMG     1 SE MICHIE             35.05N 88.42W
06/03/2012                   MCNAIRY            TN   TRAINED SPOTTER

            ROOF BLOWN OFF HOME AT 1220 POST OFFICE RD.

1125 PM     HAIL             FALKNER                 34.85N 88.93W
06/03/2012  M1.00 INCH       TIPPAH             MS   TRAINED SPOTTER

            QUARTER SIZED HAIL IN FALKNER.

1140 PM     TSTM WND DMG     CORINTH                 34.94N 88.52W
06/03/2012                   ALCORN             MS   911 CALL CENTER

            NUMEROUS TREES DOWN AND POWER LINES DOWN ACROSS ALCORN
            COUNTY.

1140 PM     TSTM WND DMG     CORINTH                 34.94N 88.52W
06/03/2012                   ALCORN             MS   911 CALL CENTER

            LARGE TREE FELL ON HOME AND FENCE ON BRECKENRIDGE STREET
            IN CORINTH.

1145 PM     TSTM WND DMG     2 NE DOSKIE             34.93N 88.27W
06/03/2012                   TISHOMINGO         MS   BROADCAST MEDIA

            NUMEROUS TREES DOWN IN NORTH CROSSROADS AREA WITH A
            REPORT OF ONE TRAPPED DUE TO A TREE ON A HOME.

1209 AM     TSTM WND DMG     MICHIE                  35.06N 88.43W
06/04/2012                   MCNAIRY            TN   LAW ENFORCEMENT

            MULTIPLE TREES/POWERLINES DOWN AT INTERSECTION OF ROUTE
            224 AND HWY 57 AND ON TULU AND MICHIE ROAD.

&&

CJC
Local storm report, Jun 4, 2:41 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     HAIL             3 W EDITH               35.85N 89.59W
06/04/2012  E1.00 INCH       LAUDERDALE         TN   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING THE GROUND.

&&

CJC
Local storm report, Jun 4, 3:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
303 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     TRUMANN                 35.67N 90.52W
06/04/2012                   POINSETT           AR   TRAINED SPOTTER

            POWERLINES DOWN

&&

CJC
Special weather statement, Jun 4, 3:25 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 AM CDT MON JUN 4 2012

ARZ036-MSZ001-TNZ088-040900-
CRITTENDEN AR-DE SOTO MS-SHELBY TN-
325 AM CDT MON JUN 4 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...

  CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES EAST OF MARION AT 325 AM CDT...MOVING SOUTHEAST AT 45 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR GERMANTOWN...HORN LAKE...MARION...MIDTOWN MEMPHIS...
OLIVE BRANCH...SOUTHAVEN...T O FULLER STATE PARK AND WEST MEMPHIS...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE.

&&

LAT...LON 3508 8966 3483 8997 3514 9039 3534 9015
TIME...MOT...LOC 0825Z 313DEG 42KT 3520 9013

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:05 PM CDTSevere Thunderstorm WarningMEGLawrence55 min
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningMEGClay, Greene50 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence59 min
Jun 3, 7:39 PM CDTSevere Thunderstorm WarningMEGGreene66 min
Jun 3, 7:47 PM CDTTornado WarningMEGMississippi43 min
Jun 3, 8:06 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence39 min
Jun 3, 8:07 PM CDTTornado WarningMEGMississippi26 min
Jun 3, 8:15 PM CDTSevere Thunderstorm WarningMEGMississippi30 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningMEGMississippi43 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett28 min
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningMEGMississippi45 min
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett41 min
Jun 4, 2:43 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett47 min
Jun 4, 3:08 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi52 min
Jun 4, 3:15 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett45 min
Jun 4, 3:25 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 4, 4:05 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis40 min
Jun 4, 6:24 AM CDTSpecial Weather StatementMEGSt. Francis36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.